# SDR COEA2017090101901

- Difficulty date: September 1, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 32,791 hours, 35,532 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE,  FLAPS WERE SELECTED UP AND FAILED TO RETRACT FULLY.  INDICATOR SHOWED APPROX 8* OF FLAPS.  FLAP DEPLOYMENT WAS VERIFIED VISUALLY BY FO.  NO ASSEMETRY WAS NOTED.  RETURNED FOR LANDING.  FLAPS DEPLOYED NORMALLY. LANDING UNEVENTFUL.  PERFORMED NUMEROUS OPERATIONAL TESTS OF WING FLAPS IAW JIC 27-51-00, OPT 10000. OPS CHECKED SATISFACTORY.  MAINTENANCE PERFORMED AN OPERATIONAL TESTS OF WING FLAPS IAW JIC 27-51-00 OPT 10000, TO INCLUDE A GVI OF THE AIRCRAFT TO LOOK FOR TRIPPED CIRCUIT BREAKERS, OBVIOUS DAMAGE, HYDRAULIC LEAKS AND CORRECT HYDRAULIC SERVICE LEVEL. ALL CHECKS SATISFACTORY. COULD NOT DUPLICATE ISSUE. AIRCRAFT RETURNED TO SERVICE.
